zbMATH — the first resource for mathematics

Model reduction for discrete-time Markov jump Lur’e systems with time-varying delays in a unified framework. (English) Zbl 1395.93138
Summary: This paper addresses the model reduction problem for a class of Markov jump Lur’e systems with piecewise homogeneous transition probabilities and time-varying delays in discrete-time domain. The purpose of this paper is to solve the \(H_\infty\), \(l_2\)-\(l_\infty\), passivity and dissipativity model reduction problems in discrete-time domain in a unified framework by using an extended dissipativity performance index. By constructing a mode-dependent Lyapunov-Krasovskii functional with the sector condition assumption for the nonlinearities, the sufficient conditions on the existence of desired reduced-order models are derived in terms of linear matrix inequalities, which ensures that the resulting error system is stochastically stable and has a prescribed performance index. A numerical example is presented to show the effectiveness of the proposed theories.

93B11 System structure simplification
93C55 Discrete-time control/observation systems
93B36 \(H^\infty\)-control
93C10 Nonlinear systems in control theory
60J75 Jump processes (MSC2010)
93E15 Stochastic stability in control theory
Full Text: DOI
[1] Costa, O.; Fragoso, M.; Marques, R., Discrete-time Markov jump linear systems, (2006), Springer London · Zbl 1081.93001
[2] Blair, W.; Sworder, D., Feedback control of a class of linear discrete systems with jump parameters and quadratic cost criteria, Int. J. Control, 21, 5, 833-841, (1975) · Zbl 0303.93084
[3] de Farias, D. P.; Geromel, J. C.; do Val, J. B.R.; Costa, O. L.V., Output feedback control of Markov jump linear systems in continuous-time, IEEE Trans. Autom. Control, 45, 5, 944-949, (2000) · Zbl 0972.93074
[4] Sworder, D. D.; Rogers, R. O., An LQG solution to a control problem with solar thermal receiver, IEEE Trans. Autom. Control, 28, 971-978, (1983)
[5] Lee, J. W.; Dullerud, G. E., Optimal disturbance attenuation for discrete-time switched and Markovian jump linear systems, SIAM J. Control Optim., 45, 4, 1329-1358, (2006) · Zbl 1123.93045
[6] Costa, O.; Fragoso, M., Stability results for discrete-time linear systems with Markovian jumping parameters, J. Math. Anal. Appl., 179, 1, 154-178, (1993) · Zbl 0790.93108
[7] de Souza, C. E., Robust stability and stabilization of uncertain discrete-time Markovian jump linear systems, IEEE Trans. Autom. Control, 51, 5, 836-841, (2006) · Zbl 1366.93479
[8] Pan, S.; Sun, J.; Zhao, S., Stabilization of discrete-time Markovian jump linear systems via time-delayed and impulsive controllers, Automatica, 44, 11, 2954-2958, (2008) · Zbl 1152.93509
[9] Xu, S.; Chen, T.; Lam, J., Robust \(H_\infty\) filtering for uncertain Markovian jump systems with mode-dependent time delays, IEEE Trans. Autom. Control, 48, 5, 900-907, (2003) · Zbl 1364.93816
[10] Goncalves, A.; Fioravanti, A.; Geromel, J., \(H_\infty\) filtering of discrete time Markov jump linear systems through linear matrix inequalities, IEEE Trans. Autom. Control, 54, 6, 1347-1351, (2009) · Zbl 1367.93643
[11] Fragoso, M.; Baczynski, J., Optimal control for continuous-time linear quadratic problems with infinite Markov jump parameters, SIAM J. Control Optim., 40, 1, 270-297, (2001) · Zbl 1058.93058
[12] Boukas, E.; Liu, Z., Robust \(H_\infty\) control of discrete-time Markovian jump linear systems with mode-dependent time-delays, IEEE Trans. Autom. Control, 46, 12, 1918-1924, (2001) · Zbl 1005.93050
[13] Cao, Y.; Lam, J., Robust \(H_\infty\) control of uncertain Markovian jump systems with time-delay, IEEE Trans. Autom. Control, 45, 1, 77-83, (2000) · Zbl 0983.93075
[14] Aberkane, S., Stochastic stabilization of a class of nonhomogeneous Markovian jump linear systems, Syst. Control Lett., 60, 3, 156-160, (2011) · Zbl 1210.93078
[15] Zhang, L., \(H_\infty\) estimation for discrete-time piecewise homogeneous Markov jump linear systems, Automatica, 45, 1, 2570-2576, (2009) · Zbl 1180.93100
[16] Song, G.; Zhang, Y.; Xu, S., Stability and l_2-gain analysis for a class of discrete-time nonlinear Markovian jump systems with actuator saturation and incomplete knowledge of transition probabilities, IET Control Theory Appl., 6, 17, 2716-2723, (2012)
[17] C. Gonzaga, O. Costa, Stochastic stability for discrete-time Markov jump Lur׳e systems, in: Proceedings of the 52th IEEE Conference on Decision and Control, Palazzo dei Congressi, Florence, Italy, 2013, pp. 5993-5998.
[18] Geromel, J. C.; Deaecto, G. S., Stability analysis of lur׳e-type switched systems, IEEE Trans. Autom. Control, 59, 11, 3046-3050, (2014) · Zbl 1360.93529
[19] Gonzaga, C. A.C.; Costa, O. L.V., Stochastic stabilization and induced l_2-gain for discrete-time Markov jump lur׳e systems with control saturation, Automatica, 50, 9, 2397-2404, (2014) · Zbl 1297.93175
[20] Zhang, Y.; Ou, Y.; Zhou, Y., Observer-based l_2-\(l_\infty\) control for discrete-time nonhomogeneous Markov jump lur׳e systems with sensor saturations, Neurocomputing, 162, 141-149, (2015)
[21] Khalil, H. K., Nonlinear systems, (2002), Prentice Hall New Jersey
[22] Wang, Z.; Liu, Y.; Liu, X., \(H_\infty\) filtering for uncertain stochastic time-delay systems with sector-bounded nonlinearities, Automatica, 44, 5, 1268-1277, (2008) · Zbl 1283.93284
[23] Wu, L.; Zheng, W., Weighted \(H_\infty\) model reduction for linear switched systems with time-varying delay, Automatica, 45, 1, 186-193, (2009) · Zbl 1154.93326
[24] Du, B.; Lam, J.; Zou, Y., Stability and stabilization for Markovian jump time-delay systems with partially unknown transition rates, IEEE Trans. Circuits Syst. I—Regul. Pap., 60, 2, 341-351, (2013)
[25] Guo, X. G.; Yang, G. H., Delay-dependent reliable \(H_\infty\) filtering for sector-bounded nonlinear continuous-time systems with time-varying state delays and sensor failures, Int. J. Syst. Sci., 43, 1, 117-131, (2012) · Zbl 1259.93117
[26] Zhu, Y.; Zhang, Q.; Wei, Z.; Zhang, L., Robust stability analysis of Markov jump standard genetic regulatory networks with mixed time-delays and uncertainties, Neurocomputing, 110, 13, 44-50, (2013)
[27] Dong, H.; Wang, Z.; Gao, H., Distributed \(H_\infty\) filtering for a class of Markovian jump nonlinear time-delay systems over lossy sensor networks, IEEE Trans. Ind. Electron., 60, 10, 4665-4672, (2013)
[28] You, J.; Yin, S.; Yu, Z., Robust estimation for discrete time-delay Markov jump systems with sensor non-linearity and missing measurements, IET Control Theory Appl., 8, 5, 330-337, (2014)
[29] Moore, B., Principal component analysis in linear systemscontrollability, observability, and model reduction, IEEE Trans. Autom. Control, 26, 1, 17-31, (1981)
[30] Glover, K., All optimal Hankel-norm approximations of linear multivariable systems and their \(L_\infty \operatorname{-error}\) bounds, Int. J. Control, 39, 6, 1115-1193, (1984) · Zbl 0543.93036
[31] Zhang, L.; Lam, J., On H_2 model reduction of bilinear systems, Automatica, 38, 2, 205-216, (2002) · Zbl 0991.93020
[32] Lam, J.; Gao, H.; Xu, S.; Wang, C., \(H_\infty\) and \(L_2 / L_\infty\) model reduction for system input with sector nonlinearities, J. Optim. Theory Appl., 125, 1, 137-155, (2005) · Zbl 1062.93020
[33] Wang, Q.; Lam, J.; Xu, S.; Gao, H., Delay-dependent and delay-independent energy-to-peak model approximation for systems with time-varying delay, Int. J. Syst. Sci., 6, 8, 445-460, (2005) · Zbl 1121.93020
[34] Y. Li, Y. Qu, H. Gao, C. Wang, Robust L_1 model reduction for uncertain stochastic systems with state delay, in: 2005 American Control Conference, Portland, OR, USA, 2005, pp. 2602-2607.
[35] Yang, W.; Zhang, L.; Shi, P.; Zhu, Y., Model reduction for a class of nonstationary Markov jump linear systems, J. Frankl. Inst., 349, 2445-2460, (2012) · Zbl 1287.93017
[36] Q. Wang, J. Lam, \(H_\infty\) model approximation for discrete-time Markovian jump systems with mode-dependent time delays, in: Proceedings of the 44th IEEE Conference on Decision and Control, and 2005 European Control Conference, CDC-ECC׳05, Seville, Spain, 2005, pp. 6122-6127.
[37] Zhang, L.; Boukas, E. K.; Shi, P., \(H_\infty\) model reduction for discrete-time Markov jump linear systems with partially known transition probabilities, Int. J. Control, 82, 2, 343-351, (2009) · Zbl 1168.93319
[38] Zhang, B.; Zheng, W.; Xu, S., Filtering of Markovian jump delay systems based on a new performance index, IEEE Trans. Circuits Syst. I—Regul. Pap., 60, 5, 1250-1263, (2013)
[39] Dynkin, E., Theory of Markov processes, (2006), Dover Mineola, NY, (reprint of 1961 edition) · Zbl 1116.60001
[40] Shen, H.; Park, J. H.; Zhang, L., Robust extended dissipative control for sampled-data Markov jump systems, Int. J. Control, 87, 8, 1549-1564, (2014) · Zbl 1317.93171
[41] Zhang, L.; Shi, P.; Wang, C., Robust \(H_\infty\) filtering for switched linear discrete-time systems with polytopic uncertainties, Int. J. Adapt. Control Signal Process., 20, 6, 291-304, (2006) · Zbl 1127.93324
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.